# SDR AALA20100127TUL03

- Difficulty date: January 27, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HANDLE PAN GOUGED.  REMOVED OLD HANDLE PAN AND INSTALLED NEW PAN PER ESO 80175.
